# SDR 96ZZZX5961

- Difficulty date: November 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9798P
- Make and model: Piper PA-18-150
- Aircraft serial: 187609031
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Hose
- Part number: MIL6000
- Condition: Deteriorated
- Location: Header Tank
- Part time: 1,350 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ENGINE WOULD STARVE FOR FUEL WHEN THE RIGHT TANK WAS SELECTED.  THE RIGHT FUEL HEADER TANK (REAR) WAS REMOVED.  BOTH LINES INTO THE HEADER TANK WERE PLUGGED WITH MIL-6000 HOSE COUPLING MATERIAL.  THE EXPOSED HOSE INTERIOR WAS NOTICEABLY DETERIORATED.  IF HOSES WERE ORIGINAL, THEY COULD BE 20 YEARS OLD.  THE A/C WAS APPROVED FOR AUTO GAS.  IT HAD ALSO USED 100LL.
